# SDR 97ZZZX812

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N424CA
- Make and model: Casa C212200
- Aircraft serial: 242
- System (JASC): 2620 · Extinguishing System
- Part: Valve
- Part number: 2591C
- Condition: Failed
- Location: Nr1 Eng Fire Ext
- Part time: 9,063 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THE TWO EXTINGUISHING VALVES IS TO LEAD BY MEANS OF ITS COORDINATE ACTION, THE DISCHARGE OF EXTINGUISHING AGENT TOWARDS THE DESIRED ENGINE.  NR 1 ENG VALVE DISK WAS FROZEN ON SHAFT.  NR 2 ENG VALVE DISK WAS PREVENTED FROM SEATING DUE MILD CORROSION.  RECOMMEND:  FREQ BE CHANGED FROM EVERY 6 YEARS TO 1 YEAR FOR FUNCTIONAL TEST OF SYSTEM.
